# SDR AALA970823

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: I, A

## Discrepancy

BNA - FLT 0839 - EN ROUTE ORF/DFW DURING CRUISE, ACRID ODOR NOTED IN CABIN.  AIRCRAFT DESCENDED TO FL 100 AND INTENTIONALLY DEPRESSURIZED AND ODOR SUBSIDED.  AIRCRAFT DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  PLACARDED GASPER RE-CIRCULATION FAN INOPERATIVE.  SUBSEQUENTLY, REPLACED GASPER RE-CIRCULATION FAN AT DCA/26.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
